# SDR MEJA951002

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC234
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 27310008003
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLIGHT 9821, CRP TO SAT, WHILE IN CRUISE AT 6,000 FEET, THE FLIGHT CREW HEARD A LOUD THUMP.  CONTINUED FLIGHT TO SAT AND LANDED WITHOUT INCIDENT.  AFTER LANDING, THE AIRCRAFT WAS INSPECTED AND IT WAS FOUND THAT A LARGE BIRD HAD STRUCK THE LEFT INBOARD LEADING EDGE OF THE WING, JUST INBOARD OF THE ENGINE NACELLE.  MAINTENANCE REMOVED AND REPLACED THE LEADING EDGE SKIN IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT STRUCTURAL REPAIR MANUAL 51-00-00.  FUNCTIONAL CHECK FLIGHT WAS PERFORMED AFTER REPLACEMENT AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
